Convexity properties of generalized trigonometric and hyperbolic functions

A. Baricz, Barkat Ali Bhayo, Riku Klén

Research output: Contribution to journalArticle

14 Citations (Scopus)

Abstract

We study the power mean inequality for generalized trigonometric and hyperbolic functions with two parameters. The generalized p-trigonometric and (p, q)-trigonometric functions were introduced by Lindqvist and Takeuchi, respectively.

Original languageEnglish
Pages (from-to)473-484
Number of pages12
JournalAequationes Mathematicae
Volume89
Issue number3
DOIs
Publication statusPublished - Jun 5 2015

Fingerprint

Hyperbolic functions
Hyperbolic function
Circular function
Generalized Functions
Convexity
Power Mean
Two Parameters

Keywords

  • 33B99
  • 33C99

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics
  • Discrete Mathematics and Combinatorics

Cite this

Convexity properties of generalized trigonometric and hyperbolic functions. / Baricz, A.; Bhayo, Barkat Ali; Klén, Riku.

In: Aequationes Mathematicae, Vol. 89, No. 3, 05.06.2015, p. 473-484.

Research output: Contribution to journalArticle

Baricz, A. ; Bhayo, Barkat Ali ; Klén, Riku. / Convexity properties of generalized trigonometric and hyperbolic functions. In: Aequationes Mathematicae. 2015 ; Vol. 89, No. 3. pp. 473-484.
@article{35efa996bc5b4943bca7ddb6c41ef151,
title = "Convexity properties of generalized trigonometric and hyperbolic functions",
abstract = "We study the power mean inequality for generalized trigonometric and hyperbolic functions with two parameters. The generalized p-trigonometric and (p, q)-trigonometric functions were introduced by Lindqvist and Takeuchi, respectively.",
keywords = "33B99, 33C99",
author = "A. Baricz and Bhayo, {Barkat Ali} and Riku Kl{\'e}n",
year = "2015",
month = "6",
day = "5",
doi = "10.1007/s00010-013-0222-x",
language = "English",
volume = "89",
pages = "473--484",
journal = "Aequationes Mathematicae",
issn = "0001-9054",
publisher = "Birkhauser Verlag Basel",
number = "3",

}

TY - JOUR

T1 - Convexity properties of generalized trigonometric and hyperbolic functions

AU - Baricz, A.

AU - Bhayo, Barkat Ali

AU - Klén, Riku

PY - 2015/6/5

Y1 - 2015/6/5

N2 - We study the power mean inequality for generalized trigonometric and hyperbolic functions with two parameters. The generalized p-trigonometric and (p, q)-trigonometric functions were introduced by Lindqvist and Takeuchi, respectively.

AB - We study the power mean inequality for generalized trigonometric and hyperbolic functions with two parameters. The generalized p-trigonometric and (p, q)-trigonometric functions were introduced by Lindqvist and Takeuchi, respectively.

KW - 33B99

KW - 33C99

UR - http://www.scopus.com/inward/record.url?scp=84934873472&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84934873472&partnerID=8YFLogxK

U2 - 10.1007/s00010-013-0222-x

DO - 10.1007/s00010-013-0222-x

M3 - Article

AN - SCOPUS:84934873472

VL - 89

SP - 473

EP - 484

JO - Aequationes Mathematicae

JF - Aequationes Mathematicae

SN - 0001-9054

IS - 3

ER -